This happened about eight years ago.I was having some symptoms of thyphoid.I took a drugm ,but felt it was not working.after the second day,I took another drug.I can't remember the name of the drugs.Then after taking the second drug ,I had a reaction that seems there is a pull on my stomach muscles and towards my neck region.Since then I have been having Stiffness that moves all over my body(but especially in my head and neck region) and tingling all over my body(especially in my legs).This inconveniences me and the stiffness can get even stronger at times.I have gone to an orthopaedic doctor but there is no result yet.Please somebody help me!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?